# SDR VNAA202407030007

- Difficulty date: May 31, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.  HINGE FITTINGS NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION WERE REPLACED PER RIL #2103 REV. B.
